# SDR SWIA202502030022

- Difficulty date: January 22, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON AFT SIDE OF REAR PRESSURE BULKHEAD AT FS621.0, JUST OUTBOARD OF LBL36.20 AND INLINE WITH STRINGER 15L    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
